# SDR CA061201002

- Difficulty date: November 29, 2006
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Scwzer SGS233A
- Aircraft time: 3,765 hours
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 33700K5
- Condition: Cracked
- Location: Rudder
- Part time: 3,891 hours
- Component: Rudder, Scwzer, 33700K3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE COMPANY 12 YEAR STRUCTURAL INSPECTION AND REPAIR PROGRAM (SIRP), A CRACK WAS FOUND IN ON RUDDER SPAR ON THE OUTER LT EDGE OF THE UPPER HINGE ATTACH POINT. LPI INSPECTION WAS USED TO VERIFY THE CRACK (TC NR 20061201002)
